On the tail behavior of a class of multivariate conditionally heteroskedastic processes

Research output: Contribution to journalJournal articleResearchpeer-review

Rasmus Sondergaard Pedersen, Olivier Wintenberger

Original languageEnglish
JournalExtremes
Volume21
Issue number2
Pages (from-to)261-284
ISSN1386-1999
DOIs
Publication statusPublished - Jun 2018

    Research areas

  • Stochastic recurrence equations, Markov processes, Regular variation, Multivariate ARCH, Asymptotic properties, Geometric ergodicity

Links

ID: 202192599